# SDR 95UALD10047

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT ODOR, SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.
